Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Integrals of products of Laguerre polynomials

Author: R. D. Lord
Journal: Math. Comp. 14 (1960), 375-376
MSC: Primary 33.00; Secondary 65.00
MathSciNet review: 0120406
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33.00, 65.00

Retrieve articles in all journals with MSC: 33.00, 65.00

Additional Information

Article copyright: © Copyright 1960 American Mathematical Society